# SDR 2025F00018

- Difficulty date: January 6, 2025
- Submitted: January 8, 2025
- Operation: General aviation
- Aircraft: N604AR
- Engine: Garrtt TPE33110R
- Engine time: 16,729 hours, 14,036 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

DURING DESCENT, ENGINE FLAMED OUT @ 7000 FT MSL. THROTTLES @ FLIGHT IDLE, ENGINE NTS SURGING, EGT 428, RPM DROPPED TO 38%, INITIATED FEATHER OF ENGINE. SINGLE ENGINE LANDING UNEVENTFUL. CAUSE TBD.
